MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; TRUDI NAV SUCTION, 0

ACCLARENT, INC. TRUDI SUCTION, 0 - 1PK; TRUDI NAV SUCTION, 0
Catalog Number TDNS000Z
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Section d4: the device lot number is not available / not reported.The trudi device does not have an expiration date; it is not a single use device.Trudi¿ suction instruments are supplied non-sterile and must be cleaned and sterilized prior to each usage.Section e1: the name, phone and email address of the initial reporter are not available / reported.Section h4: the device manufacture date is not known as the device lot number is not available / not reported.The device was discarded; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during a primary functional endoscopic sinus surgery (fess) procedure, accuracy was "off" by about 10mm on the trudi navigation system.The caller stated it was only while using the trudi suction, 0-1pk ((b)(6), lot unknown) device.The caller replaced the suction device with another unspecified device (product and lot numbers unavailable) but the issue persisted.The patient did not experience adverse event.Additional event information received on 10-may-2024 indicated that the customer confirmed accuracy using the registration probe after registration process was completed.The customer confirmed accuracy known landmarks in endoscopic visualization inside the nasal cavity, the nasopharynx was checked.The inaccuracy was noticed as soon as they entered endoscopically.Accuracy was validated using both the probe and through instrumentation.Accurate with probe and inaccurate endoscopically and posterior.Ct image used as primary image.All field views were available.There were no noticeable defects to the ct scanned image.The physician performed the registration and has performed many in the past.This was not the user¿s first-time with an accuracy issue.Accuracy was confirmed at all fiduciary points, septum, sinus pathways and nasopharynx.There was no potential for metal interference.The registration process was restarted / redone after the initial finding.The issue was isolated to one patient and has had subsequent patients had issues.The patient tracker nor the patient tracker cable were moved under tension in relation to this event.The emitter pad was not moved.There was no other device¿s shaft in proximity to an emitter pad¿s transmitter.The trudi suction device was only processed three times.When the accuracy issue was observed, the green color icon was noticed.There was no error message on the trudi nav monitor for this device.They plugged the device after registration.For the device that replaced the straight suction device, only three times was the device used.When the accuracy issue was observed, the green color icon was noticed.There was no error message on the trudi nav monitor for this device.

Brand Name
TRUDI SUCTION, 0 - 1PK
Common Device Name
TRUDI NAV SUCTION, 0
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
VIANT MEDICAL
45 lexington drive
laconia NH 03246
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19449253
Report Number3005172759-2024-00066
Device Sequence Number3239970
Product Code PGW
UDI-Device Identifier10705031245877
UDI-Public10705031245877
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS000Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown